# SDR VNAA20231120003

- Difficulty date: September 29, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,414 hours, 18,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903135111
- Part serial: UNK
- Condition: Damaged
- Location: Zone 100
- Part time: 20,414 hours, 18,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE 3 (EAS) ON FUSELAGE SKIN BTW STGR 15 RH TO STGR 16 RH AND FS 364.00 TO FS 379.00, BTW STGR 15 RH TO STGR 14 RH AND FS 501.00 TO FS 517.00, BTW STGR 26RH TO STGR 25RH AND FS477.40 TO FS469.00.  LIGHTNING STRIKE ON FUSELAGE SKIN BTW STGR 15 RH TO STGR 16 RH AND FS 364.00 TO FS 379.00, BTW STGR 15 RH TO STGR 14 RH AND FS 501.00 TO FS 517.00 WERE REPAIR PER CRJ-900 SRM 53-00-00-201-003-A03 AND BTW STGR 26RH TO STGR 25RH AND FS477.40 TO FS469.00 WAS REPAIRED PER EA 23-C9-53-1495 REV.IR SECTION III PERMANENT REPAIR
